BibTeX record journals/tcs/Arnold95a

download as .bib file

@article{DBLP:journals/tcs/Arnold95a,
  author    = {Andr{\'{e}} Arnold},
  title     = {A Topological Property of Rational omega-Languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {151},
  number    = {1},
  pages     = {29--36},
  year      = {1995},
  url       = {https://doi.org/10.1016/0304-3975(95)00046-Y},
  doi       = {10.1016/0304-3975(95)00046-Y},
  timestamp = {Wed, 17 Feb 2021 21:57:49 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Arnold95a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics